My almost 6 yr old grandson starting focolin 3 days ago. I was not in favor of medication as he had very few conduct or behavior problems. Just inattentiveness in school. He seems very tense and constantly squinting hs eyes and a tight smile grimace this evening. Took 3 hours to fall asleep. Plan to call doctor in the am but was wondering if others had experienced the same problems.
Focalin - Does facial grimacing decrease after medication is absorbed?
- 17 Jan 2012 by GigiAlabama
- 17 January 2012
Added 18 Jan 2012:
Just an update. First day back at school after starting medication over the weekend was a huge improvement. His teachers know how reluctant we were to try this and by 11:30 in the morning I received an email that things were much better. Again at 3 his teacher told me he had a very good day. While he did complete his homework we still had the drama but the quality of his work was much better. Best of all is he fell asleep more quickly, ate well at lunch and dinner and did not have any of the grimacing at all. Keeping our fingers crossed.
Hello GigiAlabama. I believe that your grandson is still adjusting to the drug. It might be another week or so before some of the symptoms you described are going to lessen, abate. I understand you'll be talking to his doctor, who hopefully will ease your concerns. I hope that he does well on Focalin. My personal thoughts, if you're not comfortable with his being on the medication, then voice that concern as well. Best wishes along with good health to you both,pledge
- Focalin Information for Consumers
- Focalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Focalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 May 2012 • 5 answers
Updated 20 Mar 2012 • 2 answers
Updated 19 Mar 2014 • 2 answers
Updated 3 Jun 2015 • 1 answer
Updated 25 Oct 2018 • 1 answer